Fuzzy Rule Interpolation for Multidimensional Input Spaces With Applications: A Case Study

Citation

Wong, K, Tikk, D, Gedeon, T et al 2005, 'Fuzzy Rule Interpolation for Multidimensional Input Spaces With Applications: A Case Study', IEEE Transactions on Fuzzy Systems, vol. 13, no. 6, pp. 809-819.

Year

2005

ANU Authors

Field of Research

  • Library And Information Studies Not Elsewhere Classified

Updated:  17 October 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers